MathSciNet Relay Station
MathSciNet bibliographic data
MR59366 (15,518a) 30.0X
Macintyre, A. J. Interpolation series for integral functions of exponential type. Trans. Amer. Math. Soc. 76, (1954). 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement